Skip to Content

Will thorazine help with the withdrawls of 2mg xanax bars?

Responses (1)

silmarien 5 Sep 2011

It might, but only because you'll be constantly drowsy, and there are many other possible unpleasant side-effects from Thorazine. Thorazine is not indicated for treatment of anxiety, and you risk Tardive Dyskinesia, a permanent facial/body tic, as a side-effect.

A better idea would be to ask a doctor to taper you slowly off Xanax and onto either Klonopin or Valium, both of which last much longer and tend to have less difficult withdrawal symptoms (the shorter a drug acts, the worse the withdrawals, the longer it stays in your system, the easier it is to withdrawal). Then, once you are ONLY on either Klonopin or Valium, slowly taper off that med.

You should do this under a doctor's supervision, however, since stopping Xanax abruptly can lead to seizures (which can be fatal, or cause brain damage). Thorazine would not prevent seizures and its side-effects are usually heavy, which is why most doctors prescribe the Atypical Anti-Psychotics these days instead of the old school Haldol, Thorazine, etc.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions